| Model Number |
20-800 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Sales representative reported unknown side "i had an account reach out to me about some old ruptured implants from honestly who knows when.They are definitely not recent however they would like to return them to get them out of the hospital.I'm honestly not sure what to tell them, can we maybe send them a shipper to send them back.I think they are several years old." device has been explanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported rupture via company representative later confirmed to be right side.The device has been explanted and replaced with non-allergan device.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: broken observed on radius side assessed as surgical damage.Additional observations: ¿ creases were observed.No further actions are required as the device was implanted.
Event or Problem Description
Sales representative reported unknown side rupture.Healthcare professional later reported a right side rupture.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.